MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; HDVIDEO COLONOSCOPE 3.8C 13.2T 1700L FWJ

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; HDVIDEO COLONOSCOPE 3.8C 13.2T 1700L FWJ
Model Number EC-380FK2P
Medical Device Problem Codes Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pentax video colonoscope model ec-380fk2p is not distributed in the usa, therefore the pma/510(k) number is not applicable.Evaluation summary it was caused due to an excessive force applied on the ift.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
The time of event is unknown.There was no report of patient harm.Ift loosened, leaky.

Brand Name
PENTAX
Common Device Name
HDVIDEO COLONOSCOPE 3.8C 13.2T 1700L FWJ
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12243710
Report Number9610877-2021-10519
Device Sequence Number4599761
Product Code FDF
UDI-Device Identifier04961333248179
UDI-Public04961333248179
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC-380FK2P
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2021
Initial Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1